# SDR C2XA04TY082

- Difficulty date: May 22, 2004
- Submitted: May 22, 2004
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 7,092 hours, 5,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE ROUTINE INSPECTION OF A/C, THE LT AFT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IAW EMB 135/145 AMM 33-50-07.  OPS CHECK WAS GOOD AND A/C WAS PUT BACK IN SERVICE.
